# SDR 20000712SH010

- Difficulty date: December 20, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N532KH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7069
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1176272101
- Part serial: 0368
- Condition: Cracked
- Location: Engine
- Part time: 4,852 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT CRACKED AT THE INNER MOUNT LUG.  REPLACED WITH NEW PART IAW THE MFG MM.  (X)
